# SDR WTAA960034

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120251
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Sensor
- Part number: 922FSZA6NZ735
- Condition: Failed
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SFO - LANDING GEAR FAILED TO RETRACT AFTER DEPARTURE.  CREW USED OVER-RIDE SYSTEM TO COMPLETE GEAR RETRACTION.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  FAT MAINTENANCE REMOVED AND REPLACED NOSE GEAR WEIGHT ON WHEELS PROXIMITY SENSOR.  LANDING GEAR RETRACTION CHECK NORMAL DURING GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.  (X)
